# SDR COMA9710041

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tracks
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT AFTER TAKEOFF.  CLEANED AND INSPECTED FLAP TRACKS AND ROLLERS, OPERATIONAL CHECK GOOD.
